# SDR 96ZZZX2383

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4475N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825599
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Balance Weight
- Condition: Bolts Worn
- Location: Horiz Stab
- Part time: 3,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGH-BOLT HOLDING ELEVATOR BALANCE WEIGHT TO TUBE FOUND TO BE BADLY WORN FROM LOOSE FIT TO TUBE.  AD 70-26-04 DOES NOT CALL FOR BOLT INSPECTION.
